The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The Kadison-Singer problem and the uncertainty principle

Authors: Peter G. Casazza and Eric Weber
Journal: Proc. Amer. Math. Soc. 136 (2008), 4235-4243
MSC (2000): Primary 42C15; Secondary 46L30
Published electronically: July 16, 2008
MathSciNet review: 2431036
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We compare and contrast the Kadison-Singer problem to the Uncertainty Principle via exponential frames. Our results suggest that the Kadison-Singer problem, if true, is in a sense a stronger version of the Uncertainty Principle.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42C15, 46L30

Retrieve articles in all journals with MSC (2000): 42C15, 46L30

Additional Information

Peter G. Casazza
Affiliation: Department of Mathematics, University of Missouri-Columbia, Columbia, Missouri 65211

Eric Weber
Affiliation: Department of Mathematics, Iowa State University, 400 Carver Hall, Ames, Iowa 50011

Received by editor(s): May 16, 2007
Published electronically: July 16, 2008
Additional Notes: The first author was supported by NSF DMS 0704216. Part of this research was carried out while the authors were visiting AIM
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society